Algebra, Logic and Topology

 

Latest News
The web page of CMUC moved to http://cmuc.mat.uc.pt

 
   

Members

Seminars

Events

Publications

 
 

details

Author(s)
Dirk Hofmann; Maria Manuel Clementino;

Title
On limit stability of special classes of continuous maps

Abstract
Biquotient, effective descent, triquotient, open and proper maps were described by the authors by their lifting properties of chains of convergent ultrafilters. In this paper we use these characterizations to prove their stability under special limits. By their similar behaviour on lifting chains of convergent ultrafilters, on one hand we obtain several results on limit stability of open and perfect maps, and, on the other hand we give unified proofs of the pullback stability and of the product stability of biquotient, effective descent and triquotient maps.

Journal
Topology and its Applications

Volume
125

Year
2002

Issue
3

Page(s)
471-488

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia